How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: Medical
Satisfied Customers: 5967
Experience:  MBBS, FCPS(R)
16766337
Type Your Medical Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

I had a hysterectomy decades ago. In the last few years I

Customer Question

I had a hysterectomy decades ago. In the last few years I have been having very uncomfortable, frequent "hot Flashes". Why does this happen?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I have seen a doctor for thyroid issues and I received medication for depression.
JA: How long have you been feeling this way? Have you reached out to anyone about this yet?
Customer: My doctor sent me to another doctor who diagnosed the thyroid issue. I have not discussed the hot flashes with her.
JA: Anything else in your medical history you think the doctor should know?
Customer: I am 75. My short term memory is declining.
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. Abid replied 2 months ago.

Hi. I amCustomerWelcome to Just Answer and thank you for the question.
I'm reviewing your question now and will post back with your reply.

Expert:  Dr. Abid replied 2 months ago.

As you have had no issue after Hysterectomy , but this issue of hot flashes are right there for a year noe , and you have been diagnosed with Thyroid issue , along with declining memory and depression , all of the symptoms that you have , could be possibly because of underlying Thyroid hormone issue , as Thyroid hormone controls all the body function and Metabolism , so any alteration in its function can cause hot flashes , depression , gradually declining memory .

So I will suggest you that you should discuss all issue with your treating dr , so that appropriate treatment may be offered to you .

Regards ***** ***** luck .

If you have further quires let me know .

Please don't forget to rate my answer as good service .

Thanks .